# SDR TWAA9913204

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Boeing 757231
- Aircraft serial: 28482
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT THE GATE THE NUMBER 4 CABIN DOOR ON THE RT SIDE OF THE AIRCRAFT WAS OPENED WHILE THE ESCAPE SLIDE WAS ARMED.  THE ESCAPE SLIDE DID NOT FULLY DEPLOY.  REPLACED THE ESCAPE SLIDE.  CHECK-C 2-20-99 LAX.
